# SDR SWAA2025032496433

- Difficulty date: February 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB ON ACCESS PANEL 341B LE STA95.96 AT RT HORIZONTAL STABILIZER 2025-136853 <[01]. REPLACED RIB ON ACCESS PANEL 341B LE STA95.96 AT RT HORIZONTAL STABILIZER IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING# 186A1001 REV:A; SEE INDIVIDUAL SIGNOFF BELOW.; [02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
